Alexei Venkov

A nonarithmetic derivation of the Selberg trace formula

Research output: Contribution to journal/Conference contribution in journal/Contribution to newspaperJournal articleResearchpeer-review

Standard

A nonarithmetic derivation of the Selberg trace formula. / Venkov, Alexei; Kalinin, V.L.; Faddeev, L.D.

In: Journal of Soviet Mathematics, Vol. 8, 1977, p. 171-199.

Research output: Contribution to journal/Conference contribution in journal/Contribution to newspaperJournal articleResearchpeer-review

Harvard

Venkov, A, Kalinin, VL & Faddeev, LD 1977, 'A nonarithmetic derivation of the Selberg trace formula' Journal of Soviet Mathematics, vol. 8, pp. 171-199. https://doi.org/10.1007/BF01084954

APA

Venkov, A., Kalinin, V. L., & Faddeev, L. D. (1977). A nonarithmetic derivation of the Selberg trace formula. Journal of Soviet Mathematics, 8, 171-199. https://doi.org/10.1007/BF01084954

CBE

Venkov A, Kalinin VL, Faddeev LD. 1977. A nonarithmetic derivation of the Selberg trace formula. Journal of Soviet Mathematics. 8:171-199. https://doi.org/10.1007/BF01084954

MLA

Venkov, Alexei, V.L. Kalinin and L.D. Faddeev. "A nonarithmetic derivation of the Selberg trace formula". Journal of Soviet Mathematics. 1977, 8. 171-199. https://doi.org/10.1007/BF01084954

Vancouver

Venkov A, Kalinin VL, Faddeev LD. A nonarithmetic derivation of the Selberg trace formula. Journal of Soviet Mathematics. 1977;8:171-199. https://doi.org/10.1007/BF01084954

Author

Venkov, Alexei ; Kalinin, V.L. ; Faddeev, L.D. / A nonarithmetic derivation of the Selberg trace formula. In: Journal of Soviet Mathematics. 1977 ; Vol. 8. pp. 171-199.

Bibtex

@article{2ba2d0b06c6911deb2cc000ea68e967b,
title = "A nonarithmetic derivation of the Selberg trace formula",
author = "Alexei Venkov and V.L. Kalinin and L.D. Faddeev",
note = "Translation from Zap. nauch. semin. LOMI 37 (1973), 1-38 (Russian)",
year = "1977",
doi = "10.1007/BF01084954",
language = "English",
volume = "8",
pages = "171--199",
journal = "Journal of Soviet Mathematics",
issn = "0090-4104",
publisher = "Consultants Bureau",

}

RIS

TY - JOUR

T1 - A nonarithmetic derivation of the Selberg trace formula

AU - Venkov, Alexei

AU - Kalinin, V.L.

AU - Faddeev, L.D.

N1 - Translation from Zap. nauch. semin. LOMI 37 (1973), 1-38 (Russian)

PY - 1977

Y1 - 1977

U2 - 10.1007/BF01084954

DO - 10.1007/BF01084954

M3 - Journal article

VL - 8

SP - 171

EP - 199

JO - Journal of Soviet Mathematics

T2 - Journal of Soviet Mathematics

JF - Journal of Soviet Mathematics

SN - 0090-4104

ER -